Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it OK to have sudden appearance of brown and black spots all over the body ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11348 Questions
Hi-thanks for your help. I have noticed many brown and black spots suddenly appear all over my body. There are not many but they are apread out. Some are only dots, others bigger.
Posted Sun, 6 May 2012 in Acne
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for your query.

The brown and black spots that appear on your body if they are uniformly spread out and gradually disappear after some time then they are more likely to be caused by allergy from some food or fabric or environment.

To get rid of this problem, whenever the spots start appearing take an anti-allergic tablet along with an oral steroid and try to find out thing which is always associated with such episodes and try your level best to avoid it.

If the spots that you have mentioned are constant and do not change in intensity then these might be some pigmentation spots and any kind of ointments or tablets are not likely to help you. Best is to for laser removal.

Hope I have answered your query. I will be available if you have any further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor